Publisher: Modern Science Publishers   (Total: 1 journals)   [Sort by number of followers]

Showing 1 - 1 of 1 Journals sorted alphabetically
Intl. J. of Algebra and Statistics     Open Access   (Followers: 3)
Similar Journals
Journal Cover
International Journal of Algebra and Statistics
Number of Followers: 3  

  This is an Open Access Journal Open Access journal
ISSN (Print) 2314-4548
Published by Modern Science Publishers Homepage  [1 journal]
  • Some Embedment of Groups into Wreath Products

    • Authors: Enoch Suleiman, M. S. Audu
      Pages: 1 - 10
      Abstract: Since Embedding is an important property of wreath product, it was studied with regards to normal subgroups and factor Groups. In this paper, we were able to prove that a group can be embedded into the wreath product of two-factor groups, and wreath products of two constituents’ subgroups. It was also proved that a wreath product can also be embedded inside another wreath product and gave examples.
      PubDate: 2020-07-16
      DOI: 10.20454/ijas.2020.1630
      Issue No: Vol. 9, No. 1-2 (2020)
       
  • On Fuzzy Quasi-Invex Sets

    • Authors: Muhammad Bilal Khan, Muhammad Aslam Noor, Khalida Inayat Noor
      Pages: 11 - 26
      Abstract: This study aims to consider new kind of a set is called fuzzy quasi-invex set, which is convenient to handle real world application like optimization problems. And it investigates fuzzy quasi-convex set in view of new set. Some examples are given to illustrate that Zadeh’s fuzzy quasi-convex set and classical convex set are special cases of fuzzy quasi-invex set. It is also proved that classical invex sets are fuzzy quasi-invex set. Further, some properties of fuzzy quasi-invex set are investigated and generalized in term of generalized fuzzy quasi-invex set. Furthermore, some properties of fuzzy optimizations are discussed.
      PubDate: 2020-08-23
      DOI: 10.20454/ijas.2020.1613
      Issue No: Vol. 9, No. 1-2 (2020)
       
 
JournalTOCs
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Email: journaltocs@hw.ac.uk
Tel: +00 44 (0)131 4513762
 


Your IP address: 3.215.190.193
 
Home (Search)
API
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-